Nederlands tijdschrift voor geneeskunde · 2012
[Withdrawal in newborns after exposure to psychotropic medications during pregnancy].
Аннотация на английскомСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Kieviet Noera, Dolman Koert, Wennink Hanneke, Heres Marion, Honig Adriaan
Аннотация
The use of psychotropic medications during pregnancy causes withdrawal symptoms in 20-30% of the newborns. The literature on withdrawal symptoms is not unanimous concerning their recognition and treatment. A search of PubMed and Embase revealed 198 articles in which potential withdrawal symptoms in newborns were described following exposure to psychotropic medications during pregnancy. Commonly occurring withdrawal symptoms are mostly mild, including restlessness and sleeping and feeding difficulties. Severe symptoms such as convulsions are rare. It can sometimes be difficult to differentiate between symptoms of intoxication and symptoms of withdrawal. The Finnegan scale is widely used to recognise withdrawal from psychotropic medication. An observation period of at least 48 h post-partum is advised. Recognition of withdrawal is important to prevent needless additional tests. In withdrawal symptoms supportive measures such as feeding on demand and swaddling are usually sufficient. If withdrawal symptoms are severe, phenobarbital is a therapeutic option.